High Fever

Sir/ Madam, my cousin Brother 14 yr old suffered high fever 103-104 on Sunday Alisa test was negative with platelet count 1.39, physician prescribed Dolo 500 BDS, Zifi 200 BD, Celine BD, Rabo Plus. These medicine are being given and he is taking normal diet. But till today fever 103 occurs after 5-6 Hrs in spite of medication. What to do to reduce the fever tep. Pleas suggest. more  

View all 19 comments Below 19 comments
Obviously the prescription was a big mistake and has no doubt done damage to patient's health. The live body increases own temperature 'intentionally' for various known and unknown reasons for improving or protecting health. It is insane and against accepted medical principles for a professional to interfere in such processes in Quixotian style. The same goes for BP and blood sugar fluctuations. Science has gone a long way forward and it is a pity that Indian doctors are contented with what little they know and merrily keep using medicines banned in other parts of the world. After all they are the ones who benefit from 'mistakes'! CKPNair _________ KARUNESH SRIVASTAVA wrote: >---REPLYABOVETHISLINETOPOSTACOMMENT-Findthisemailinappropriate-UnsubscribeLocalCirclesisnowavailableoniOSandAndroid.KARUNESHSRIVASTAVAKARUNESHSRIVASTAVApostedamessagein"AYUSH".Subject:HighFever.Sir/Madam,mycousinBrother14yroldsufferedhighfever103-104onSundayAlisatestwasnegativewithplateletcount1.39,physicianprescribedDolo500BDS,Zifi200BD,CelineBD,RaboPlus.Thesemedicinearebeinggivenandheistakingnormaldiet.Buttilltodayfever103occursafter5-6Hrsinspiteofmedication.Whattodotoreducethefevertep.Pleassuggest.ReplyReplytothisemailtopostacomment.Postedto:IfyoubelievethatthispostisinappropriateforthisCircle, reportit.Thisemailwassenttockpnair@email.com.Ifyoudon'twanttoreceiveemailsfromLocalCirclesinfuture,pleaseUnsubscribe.LocalCircles,Inc.,1556HalfordAve.,Suite290,SantaClara,CAUSA95051.107UrbtechMatrixTower,PlotNo.B-4,Sector-132,Noida,India,201304.PrivacyPolicy. more  
Consultation with specialist doctor is the safest option. It is not good for the patient to remain at high temperature for long, it adversely affects brain cells. Possibility of typhoid or para typhoid may be considered and tested. Advice to give simple food with low oil, no chillies. Avoid difficult to digest foods and animal proteins at this time. Give only boiled water. Avoid any outside food and water. more  
Get him checked for TB & Dengue. more  
Please consult Doctor and have faith on God. more  
After consulting your Physician, give ICE BATH TO THE Patient. This hydro therepy may bring down the fever. However, donot apply hydro therepy without consulting your Physician -------------------------------------------- On Thu, 8/10/15, KARUNESH SRIVASTAVA wrote: Subject: New post "High Fever" in [AYUSH] To: tiwari_782@yahoo.co.in Date: Thursday, 8 October, 2015, 8:40 AM --- REPLY ABOVE THIS LINE TO POST A COMMENT- Find this email inappropriate - Unsubscribe LocalCircles is now available on iOS and Android. KARUNESH SRIVASTAVA KARUNESH SRIVASTAVA posted a message in "AYUSH". Subject: High Fever. Sir/ Madam, my cousin Brother 14 yr old suffered high fever 103-104 on Sunday Alisa test was negative with platelet count 1.39, physician prescribed Dolo 500 BDS, Zifi 200 BD, Celine BD, Rabo Plus. These medicine are being given and he is taking normal diet. But till today fever 103 occurs after 5-6 Hrs in spite of medication. What to do to reduce the fever tep. Pleas suggest. Reply Reply to this email to post a comment. If you believe that this post is inappropriate for this Circle, report it. This email was sent to tiwari_782@yahoo.co.in. If you don't want to receive emails from LocalCircles in future, please Unsubscribe. LocalCircles, Inc., 1556 Halford Ave., Suite 290, Santa Clara, CA USA 95051. 107 Urbtech Matrix Tower, Plot No. B-4, Sector - 132, Noida, India, 201304.Privacy Policy. more  
Post a Comment

Related Posts

    • Nepal bans Ramdev company

      Nepal has banned import of medicines from 16 Indian companies. One of them is Divya Pharmacy, a company promoted by Yoga Guru Ram Dev. The other companies that have been banned are Rad...

      By Neelima Verma
      /
    • No rigorous scientific research

      All ayurvedic, Unani and homeopathic medicine have no rigorous scientific foundation. Still GOI is allowing its use. Surprising

      By Bansi Lal
      /
    • Ramdevji why so creepy

      If you are buying products made by Patanjali you are supporting such creepy talk. We are fools that we still attend his sessions like servile beings.

      By Kalyani Verma
      /
    • Eno is fraudulently ayurvedic

      Though it calls itself ayurveda medicine Svarjiksara shudh is Sodium Bicarbonate. Nimbukamlam Shushkam is Citric Acid With Saccharin sweetener How beautifully the...

      By Neelima Verma
      /
    • Patanjali in soup again

      Ayurveda & Unani Licensing Authority, Dehradun has asked Patanjali's Divya Pharmacy to stop production of Madhugrit, Eyegrit, Thyrogrit, BPgrit &Lipidom & stop misleading advertisements...

      By Vijaya Nair
      /
    • How to care for your kidney

      The kidneys are crucial detoxification organs, which are responsible for filtering out toxins from the body, maintaining blood pressure, controlling body temperature, and so much more. When we...

      By Swati M
      /
    • Is patanjali misleading consumers

      Please see attached newspaper ad today and the reality as reported by journalists at Morning context. Why is the consumer ministry ayush ministry inactive on this issue?

      By Mukul Puri
      /
    • Avoid LIV 52 by Himalaya

      Someone I know checked Liv.52 (Himalaya medicine) used by chronic liver disease patient a few who developed herb-liver injury & liver failure. Attached findings of what it contains.

      By Shikha Chhabra
      /
    • Patanjali ghee sold abroad no longer made in India

      Baba ramdev carries swadeshi tag but sells ghee made in europe in europe, not made in India ghee. Everyone may please note.

      By Swati M
      /
    • Use of Loud Speakers in public places

      I am concerned as to how to live in my own country. I am 72+, living alone, doing everything all by myself. No help. I have several medical problems including HTN, frequent ni...

      By Amitava Sur
      /
    • DECLINING FLEXIBILITY IN FINGERS AND HANDS:

      The activities come down gradually as we age resulting in less eercise for the muscles and tendons. Flexibility starts going down gradually. After a stage the individual becomes diffident and feels...

      By Jayakumar Daniel
      /
Share
Enter your email and mobile number and we will send you the instructions

Note - The email can sometime gets delivered to the spam folder, so the instruction will be send to your mobile as well

All My Circles
Invite to
(Maximum 500 email ids allowed.)